Took a Claritin D a few hours ago & my heart has been racing a bit. Seems to come & go every few min. Is there anything I can do to stop this?
Stop using this medication and call your doctor at once if you have a serious side effect such as:
fast, pounding, or uneven heartbeat.
If your symptoms worsen have someone take you to the ER or simply Call 911.
Try to remain calm at all times, do not drink coffee (it is a stimulant) that will make your condition worse due to that Claritin-D contains a stimulant which is pseudoephedrine, the combination will make your side effects worse.
All the best,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2009 • 1 answer
Friend took valerin now heart is beating irregularly. emergency room or just try to relax and sleep?
Posted 11 Apr 2013 • 2 answers
18 days on 50 mg zoloft. today whole body was anxious. heart beating faster than usual. is this nor?
Posted 24 Aug 2013 • 2 answers
Posted 20 Dec 2014 • 1 answer
Posted 30 Dec 2014 • 2 answers